کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
839995 | 1470506 | 2014 | 20 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On variational and quasi-variational inequalities with multivalued lower order terms and convex functionals
ترجمه فارسی عنوان
در نابرابری های متنوع و شبه ناپایدار با چند درجه بندی ترتیب شرایط و محاسباتی
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی (عمومی)
چکیده انگلیسی
In this paper, we consider the existence and some qualitative properties of solutions of variational inequalities of the form: Find u∈D(J): 〈A(u),v−u〉+〈F(u),v−u〉+J(v)−J(u)≥0,∀v∈X, and of quasi-variational inequalities of the form: Find u∈D(Ju): 〈A(u),v−u〉+〈F(u),v−u〉+Ju(v)−Ju(u)≥0,∀v∈X, where AA is a second-order elliptic operator of Leray–Lions type, FF is a multivalued lower order term, JJ and JuJu are convex functionals, and JuJu also depends on uu. We concentrate here in noncoercive cases and use sub-supersolution methods to study the existence and enclosure of solutions, and also the existence of extremal solutions between sub and supersolutions.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 94, January 2014, Pages 12–31
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 94, January 2014, Pages 12–31
نویسندگان
Vy Khoi Le,